# SDR AWXA9500205

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 2150 · Cabin Cooling System
- Part: Retainer
- Part number: 21L11
- Condition: Broken
- Location: A/C Relay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAX-PHX - CREW UNABLE TO PRESSURIZE CABIN, AIRCRAFT RETURNED TO LAX AND LANDED WITHOUT INCIDENT.  CONTRACT MX FOUND AIR CONDITIONING RELAY MODULE LOOSE DUE TO RETAINING FORK BROKEN OFF.  MX RESEATED MODULE, INSTALLED NEW RETAINER AND OPERATIONALLY CHECKED SYSTEM.  NO FAULTS WERE NOTED.  AIRCRAFT RELEASED FOR SERVICE. (W)
